# SDR USAA2009062591588

- Difficulty date: June 22, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 62,049 hours, 27,519 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 810A000005
- Part serial: 1674
- Condition: Failed
- Location: Rudder
- Part time: 36,646 hours, 15,119 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 128 PHX - MKE - EMERGENCY LANDING - CREW REPORTED RUDDER FLUTTER, DECLARED AN EMERGENCY AND RETURNED TO PHX.  MAINTENANCE REPLACED THE GREEN, YELLOW & BLUE RUDDER SERVO CONTROLS DUE TO FAILURE OF RUDDER FREE PLAY CHECKS.
